Computing the expectation of the Azéma-Yor stopping times
Annales de l'I.H.P. Probabilités et statistiques, Volume 34 (1998) no. 2, pp. 265-276.
@article{AIHPB_1998__34_2_265_0,
     author = {Pedersen, J. L. and Pe\v{s}kir, G.},
     title = {Computing the expectation of the {Az\'ema-Yor} stopping times},
     journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
     pages = {265--276},
     publisher = {Gauthier-Villars},
     volume = {34},
     number = {2},
     year = {1998},
     mrnumber = {1614599},
     zbl = {0903.60067},
     language = {en},
     url = {http://archive.numdam.org/item/AIHPB_1998__34_2_265_0/}
}
TY  - JOUR
AU  - Pedersen, J. L.
AU  - Peškir, G.
TI  - Computing the expectation of the Azéma-Yor stopping times
JO  - Annales de l'I.H.P. Probabilités et statistiques
PY  - 1998
SP  - 265
EP  - 276
VL  - 34
IS  - 2
PB  - Gauthier-Villars
UR  - http://archive.numdam.org/item/AIHPB_1998__34_2_265_0/
LA  - en
ID  - AIHPB_1998__34_2_265_0
ER  - 
%0 Journal Article
%A Pedersen, J. L.
%A Peškir, G.
%T Computing the expectation of the Azéma-Yor stopping times
%J Annales de l'I.H.P. Probabilités et statistiques
%D 1998
%P 265-276
%V 34
%N 2
%I Gauthier-Villars
%U http://archive.numdam.org/item/AIHPB_1998__34_2_265_0/
%G en
%F AIHPB_1998__34_2_265_0
Pedersen, J. L.; Peškir, G. Computing the expectation of the Azéma-Yor stopping times. Annales de l'I.H.P. Probabilités et statistiques, Volume 34 (1998) no. 2, pp. 265-276. http://archive.numdam.org/item/AIHPB_1998__34_2_265_0/

[1] J. Azéma and M. Yor, Une solution simple au problème de Skorokhod. Sém. Prob. XIII. Lecture Notes in Math. 784, Springer-Verlag Berlin Heidelberg, 1979, pp. 90-115 and 625-633. | Numdam | MR | Zbl

[2] L.E. Dubins L. A. Shepp and A.N. Shiryaev, Optimal stopping rules and maximal inequalities for Bessel processes. Theory Probab. Appl., Vol. 38, 1993, pp. 226-261. | MR | Zbl

[3] S.E. Graversen and G. Peškir, Optimal stopping and maximal inequalities for linear diffusions. Research Report No. 335, Dept. Theoret. Stat. Aarhus (18 pp), 1995. To appear in J. Theoret. Probab. | MR | Zbl

[4] S.E. Graversen and G. Peškir, On Doob's maximal inequality for Brownian motion. Research Report No. 337, Dept. Theoret. Stat. Aarhus (13 pp), 1995. Stochastic Process. Appl., Vol. 69, 1997, pp. 111-125. | MR | Zbl

[5] D. Revuz and M. Yor, Continuous Martingales and Brownian Motion. Springer-Verlag. | Zbl

[6] L.C.G. Rogers and D. Williams, Diffusions, Markov Processes, and Martingales; Volume 2: Itô's Calculus. John Wiley & Sons, 1987. | Zbl

[7] L.A. Shepp and A.N. Shiryaev, The Russian Option: Reduced Regret. Ann. Appl. Probab. 3, 1993, pp. 631-640. | MR | Zbl